| Catalog Number |
38181214 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Defective needle collection device.It tore through the jelco and made a new hole in the patient's limb.Additional information received on 10/17/2025 is there any patient impact, if yes, please explain in details? a: yes, re puncture is required.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 38181214 and lot number 5115211.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.